# SDR ASOA02584

- Difficulty date: November 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 21SN41112
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4513 - DURING CLIMB-OUT FROM ATL, A LOW FUEL PRESSURE CAUTION MESSAGE ON THE RIGHT ENGINE WAS RECEIVED.  THE CAPTAIN SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FUEL BOOST PUMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
